# SDR UIEA2019072504850

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,368 hours, 23,010 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Part number: A278516
- Part serial: 10932A
- Condition: Damaged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBD FAN COWLING FWD HOLD OPEN ROD DAMAGED. ( REMOVED AND REPLACED ENGINE #1 INBD FAN COWLING HOLD OPEN ROD AS PER AMM 70-10-00. )
